MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TCM-600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Unspecified Infection (1930)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.The reason for reoperation was/is infection.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Healthcare professional reported a left side "infection".Device has been explanted.
 
Additional Manufacturer Narrative
Further investigation results: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with allergan medical procedures.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30026576 is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for gel breast implants for the period of sep 2017 through aug 2019, was noted an outlier in (b)(6) 2017.An additional analysis was performed to determine any pattern or any similarities relation between pr¿s involved.It was found that some primary packaging operators were involved in more than one occasion, however the people were trained in the corresponding procedure.Also, calibrations, maintenance and validations of the equipments involved in more than one occasion were reviewed and it was determined that they were performed on time and met specifications.In addition, all the records involved in this month was reviewed and no issues, deviations or ncs were found associated to either event.Given the fact that the cause of the infection cannot be specifically associated to costa rica manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.
 
Event or Problem Description
Healthcare professional reported a left side "infection." device has been explanted.
 
Event or Problem Description
Healthcare professional added, "cellulitis of breast.".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, g.1, h.6.

Brand Name
INSPIRA TEXTURE COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key9503550
Report Number9617229-2019-16130
Device Sequence Number16644654
Product Code FTR
UDI-Device Identifier10888628030978
UDI-Public10888628030978
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2022
Device Model NumberTCM-600
Device Catalogue NumberTCM-600
Device Lot Number3047566
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer02/10/2021
03/25/2021
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date03/11/2021
05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale